MAUDE Adverse Event Report: AVANOS; ANESTHESIA CONDUCTION KIT

AVANOS; ANESTHESIA CONDUCTION KIT
Model Number 181A321
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Small piece of unknown debris found within a depression of a "universal block tray".Tray and sterile field replaced, "contaminated tray" removed, photographed and particle attached to the packaging from which it was removed.Product name: universal block tray.Tray and contents discarded; saved outer packaging and unknown debris (taped to packaging).

Brand Name
AVANOS
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key12066205
Report Number12066205
Device Sequence Number4988018
Product Code CAZ
UDI-Device Identifier00193493997947
UDI-Public(01)00193493997947(240)109979402(17)220915(10)30114617
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
Report Date (Section F) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number181A321
Device Catalogue Number181A321
Device Lot Number30114617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Date Report Sent to FDA06/10/2021